# SDR AWXA0000873

- Difficulty date: November 15, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 654583340
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB CRACKED FS 180 WL 207 LBL 26.  REMOVED, FABRICATED WEB, INSTALLED PER SRM 51-40-02.
